Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Algebraic characterizations of regularity properties in bipartite graphs

Autor
Abiad, A.; Dalfo, C.; Fiol, M.
Tipus d'activitat
Article en revista
Revista
European journal of combinatorics
Data de publicació
2013
Volum
34
Número
8
Pàgina inicial
1223
Pàgina final
1231
DOI
https://doi.org/10.1016/j.ejc.2013.05.006 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/22312 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0195669813000838 Obrir en finestra nova
Resum
Regular and distance-regular characterizations of general graphs are well-known. In particular, the spectral excess theorem states that a connected graph GG is distance-regular if and only if its spectral excess (a number that can be computed from the spectrum) equals the average excess (the mean of the numbers of vertices at extremal distance from every vertex). The aim of this paper is to derive new characterizations of regularity and distance-regularity for the more restricted family of bipar...
Citació
Abiad, A.; Dalfo, C.; Fiol, M. Algebraic characterizations of regularity properties in bipartite graphs. "European journal of combinatorics", 2013, vol. 34, núm. 8, p. 1223-1231.
Paraules clau
Bipartite graph, distance-regular graph, eigenvalues, predistance polynomials, regular graph
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants